# SDR QXEA200600975

- Difficulty date: April 8, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N402QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4032
- Aircraft time: 12,111 hours, 12,651 cycles
- System (JASC): 7330 · Engine Fuel Indicating System
- Part: Sensor
- Part number: 10200154
- Condition: Malfunctioned
- Location: Fuel Temp
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

PDX FLIGHT NR 2417: DURNG CLIMB, NR 1 FUEL TEMP ON RD WENT TO 99 DEGREES AND THEN REMAINED STEADILY HIGH 90'S. TURNED PUMP ON PER EMERGENCY CHECKLIST AND TEMP BEGAN GRADUAL DECREASE TO 69 DEGREES.  AFTER SEVERAL MINUTES, TEMP CLIMBED TO 75 DEGREES.  REMAINED ON FOR SEVERAL MINUTES AND THEN DESCENDED TO LOW 40'S DURING DESCENT AND LANDING.  MAINTENANCE REMOVED AND REPLACED NR 1 FUEL TEMP SENSOR.  OPS AND LEAK CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
